The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Communications in Partial Differential Equations
( Vol. 18 NO.1 / (1993))
Error Estimates for Oscillatory Solutions to Hyperbolic Systems of Conservation Laws
Arnaud Heibig,
Pages. 281-304
Abstract
Contents Introduction
I. Global hyperbolicity
I-1 Hypothesis and notations
I-2 Introduction of a symmetrizer
I-3 Global hyperbolicity
I-4 Regularity of the solutions of $(1.3^\varepsilon, 1.4^\varsepsilon)$
II.Asymptotic analysis of the equations $(1.3^\varepsilon, 1.4^\varsepsilon)$. Statement of the theorem
II-1 Asymptotic analysis of equations $(1.3^\varepsilon, 1.4^\varsepsilon)$
II-2 Initial data
II-3 Statement of the theorem
II-4 Definition of $\mathbf Z^\ast(\varepsilon)$
II-5 Change of variables
II-6 Regularity of $r^\varepsilon$
II-7 Definition of $T^\ast(\varepsilon)$
II-8 Sketch of the proof of theorem 1
III. Proof of lemma 4
III-1 Boundedness of the $\tau$-derivatives of $r^\varepsilon _1$
III-2 Initial data
III-3 Estimates on $q^\varepsilon$ -$q^\varepsilon _1$
III-4 Estimates on the $z$ derivatives of $r^\varepsilon _1$
III-5 Energy estimates
III-6 Proof of lemma 4
Key words
Mathmatical Subject Classification